# SDR AU990786

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid
- Part number: 866108
- Condition: Faulty
- Location: Te Flap
- Component: 8661C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFT DUMP SOLENOID SUSPECT FAULTY.
